MathSciNet Relay Station
MathSciNet bibliographic data
MR1066573 20G15 (20G20)
Richardson, R. W.; Springer, T. A. The Bruhat order on symmetric varieties. Geom. Dedicata 35 (1990), no. 1-3, 389–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement